# SDR AALA20130816001

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 11,274 hours, 4,363 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR AT SEAT 3E FORWARD EMERGENCY LIGHT WAS DISCONNECTED.  RECONNECTED CONNECTOR AT SEAT 3E.  OPERATIONS CHECKED NORMAL.
